# SDR CALA2023101803105

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 106,487 hours, 25,021 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Rh Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

R OIL FILTER  ADVISORY DISPLAYED ON CLIMB OUT AT APPROX 800 AGL REF LOGPAGE # 5962383 R ENG OIL FILTER BYPASS MEL APPLIED AND DAILY MAINTENANCE HAS BEEN ACCOMPLISHED PER MEL 7935B. DAILY MAINTENANCE REQUIREMENTS MUST BE COMPLIED WITH AS CONTAINE D IN LOG PAGE NUMBER 5962383, UPDATING DEFERRAL LOGPAGE NOT REQU IRED. EFFECTIVE GMT DATE: 17OCT23 TEXT FROM PARENT LOG PAGE: R OIL FILTER EICAS ON AT 6000 WENT OUT AT 10000 DAILY LOG PUSHED TO FL 2497 ARR ORD ON 16OCT23 23:51Z DAILY MAINTENANCE REQUIREMENT R ENG OIL FILTER BYPASS INDICATION HAS BEEN ACCOMPLISHED 10-16-2023 PER MEL 7935B. NO FURTHER MAINTENANCE IS REQUIRED BEFORE FLIGHT.
